MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 LUBRI-SIL I.C. COMPLETE CARE TEMP-SENSING FOLEY CATHETER TRAY AND UR; TEMPERATURE SENSING FOLEY TRAY

C.R. BARD, INC. (COVINGTON) -1018233 LUBRI-SIL I.C. COMPLETE CARE TEMP-SENSING FOLEY CATHETER TRAY AND UR; TEMPERATURE SENSING FOLEY TRAY
Model Number 319516AM
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the antiseptic swab sticks was missing from the temperature sensing foley tray.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "incorrect operation".The lot number was unknown; therefore, the device history record could not be reviewed.Labeling review was not performed because labeling could not have prevented the reported failure.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.

Brand Name
LUBRI-SIL I.C. COMPLETE CARE TEMP-SENSING FOLEY CATHETER TRAY AND UR
Common Device Name
TEMPERATURE SENSING FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10479155
Report Number1018233-2020-05605
Device Sequence Number19149991
Product Code MJC
UDI-Device Identifier00801741024696
UDI-Public(01)00801741024696
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number319516AM
Device Catalogue Number319516AM
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date09/01/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1